Wild ramification of moduli spaces for curves or for abelian varieties
Compositio Mathematica, Volume 54 (1985) no. 3, pp. 331-372.
@article{CM_1985__54_3_331_0,
     author = {Sekiguchi, Tsutomu},
     title = {Wild ramification of moduli spaces for curves or for abelian varieties},
     journal = {Compositio Mathematica},
     pages = {331--372},
     publisher = {Martinus Nijhoff Publishers},
     volume = {54},
     number = {3},
     year = {1985},
     zbl = {0581.14029},
     mrnumber = {791506},
     language = {en},
     url = {http://www.numdam.org/item/CM_1985__54_3_331_0/}
}
TY  - JOUR
AU  - Sekiguchi, Tsutomu
TI  - Wild ramification of moduli spaces for curves or for abelian varieties
JO  - Compositio Mathematica
PY  - 1985
DA  - 1985///
SP  - 331
EP  - 372
VL  - 54
IS  - 3
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1985__54_3_331_0/
UR  - https://zbmath.org/?q=an%3A0581.14029
UR  - https://www.ams.org/mathscinet-getitem?mr=791506
LA  - en
ID  - CM_1985__54_3_331_0
ER  - 
%0 Journal Article
%A Sekiguchi, Tsutomu
%T Wild ramification of moduli spaces for curves or for abelian varieties
%J Compositio Mathematica
%D 1985
%P 331-372
%V 54
%N 3
%I Martinus Nijhoff Publishers
%G en
%F CM_1985__54_3_331_0
Sekiguchi, Tsutomu. Wild ramification of moduli spaces for curves or for abelian varieties. Compositio Mathematica, Volume 54 (1985) no. 3, pp. 331-372. http://www.numdam.org/item/CM_1985__54_3_331_0/

[1] W. Baily: On the theory of θ-functions, the moduli of abelian varieties, and the moduli of curves. Annals of Math. 75 (1962) 342-381. | Zbl

[2] C.W. Curtis and I. Reiner: Representation Theory of Finite Groups and Associative Algebras. New York: Interscience Publishers (1962). | MR | Zbl

[3] N. Bourbaki: Algèbre commutative. Eléments de Math. 27, 28, 30, 31. Hermann: Paris (1961-1965).

[4] P. Deligne and D. Mumford: The irreducibility of the space of curves of given genus. Publ. Math. IHES 36 (1969) 75-110. | Numdam | MR | Zbl

[5] A. Grothendieck: Fondéments de la géométrie algébrique. Séminaire Bourbaki 1957-1962.Secrétariat Math. paris (1962). Refered to as FGA. | MR | Zbl

[6] A. Grothendieck and J. Dieudonné: Eléments de géométrie algébrique. Publ. Math. IHES 4, 8, 11, 17, 20, 24, 28, 32, 1960-1972. Refered to as EGA. | Numdam

[7] A. Grothendieck et al.: Séminaire de géométrie algébrique 1. Lecture Notes in Math. Vol. 224. Berlin-Heidelberg-New York: Springer (1971). Refered to as SGA 1. | Zbl

[8] H. Hasse: Theorie der relativ-zyklischen algebraischen Funktionen-Körper, insbesondere bei endlichen Konstanten-Körper. Journ. reine angew. Math. (Crelle) 172 (1935) 37-54. | JFM | Zbl

[9] S. Koizumi: The fields of moduli for polarized abelian varieties and for curves. Nagoya Math. J. 48 (1972) 37-55. | MR | Zbl

[10] O.A. Laudal and K. Lønsted: Deformations of curves I, moduli for hyperelliptic curves. In: Algebraic Geometry. Proceedings Tromso, Norway 1977. Lecture Notes in Math. Vol. 687, pp. 150-167. Berlin- Heidelberg-New York: Springer (1978). | MR | Zbl

[11] K. Lønsted: The hyperelliptic locus with special reference to characteristic two. Math. Ann. 222 (1976) 55-61. | EuDML | MR | Zbl

[12] K. Lønsted and S.L. Kleiman: Basics on families of hyperelliptic curves. Comp. Math. 38 (1979) 83-111. | EuDML | Numdam | MR | Zbl

[13] H. Matsumura: Commutative Algebra. New York: W.A. Benjamin (1970). | MR | Zbl

[14] T. Matsusaka: Polarized varieties, fields of moduli, and generalized Kummer varieties of polarized abelian varieties. Amer. J. Math. 80 (1958) 45-82. | MR | Zbl

[15] T. Matsusaka: On a theorem of Torelli. Amer. J. Math. 80 (1958) 784-800. | MR | Zbl

[16] W. Messing: The crystals associated to Barsotti-Tate groups; with applications to abelian schemes. Lecture Notes in Math. Vol. 264. Berlin-Heidelberg -New York: Springer (1972). | MR | Zbl

[17] D. Mumford: Geometric Invariant Theory. Ergebnisse. Berlin- Heidelberg-New York: Springer (1965). | MR | Zbl

[18] D. Mumford Abelian varieties. Tata Inst. Studies in Math. Oxford University Press (1970). | MR | Zbl

[19] M. Nagata: Local rings. Interscience Tracts in Pure & Applied Math. 13. New York: J. Wiley (1962). | MR | Zbl

[20] F. Oort: Finite group schemes, local moduli for abelian varieties and lifting problems. In: Algebraic Geometry, Oslo (1970) pp. 223-254. Wolters-Noordhoff (1972). Also: Comp. Math. 23 (1972) 265-296. | EuDML | Numdam | MR | Zbl

[21] F. Oort: Singularities of coarse moduli schemes. Sém. Dubreil 29 (1975/1976). Lecture Notes in Math. Vol. 586, pp. 61-76. Berlin -Heidelberg-New York: Springer (1977). | MR | Zbl

[22] F. Oort and J. Steenbrink: The local Torelli problem for algebraic curves. J. de Geometrie Algebrique Angers (1979) A. Beauville editor, Sijthoff & Noordhoff (1980) pp. 157-203. | MR | Zbl

[23] F. Oort and K. Ueno: Principally polarized abelian varieties of dimension two or three are jacobian varieties. J. Fac. Sci. Univ. Tokyo, Section IA, Math. 20 (1973) 377-381. | MR | Zbl

[24] B.R. Peskin: Quotient-singularities in characteristic p. Thesis, M.I.T. (1980).

[25] H. Popp: The singularities of the moduli scheme of curves. J. Number Theory 1 (1969) 90-107. | MR | Zbl

[26] T. Sekiguchi: On the fields of rationality for curves and for abelian varieties. Bull. Facult. Sci. & Eng. Chuo Univ. 23 (1980) 35-41. | MR | Zbl

[27] T. Sekiguchi: The coincidence of fields of moduli for nonhyperelliptic curves and for their jacobian varieties. Nagoya Math. J. 82 (1981) 57-82. | MR | Zbl

[28] T. Sekiguchi: On the fields of rationality for curves and for their jacobian varieties. Nagoya Math. J. 88 (1982) 197-212. | MR | Zbl

[29] G. Shimura: On the field of rationality for an abelian variety. Nagoya Math. J. 45 (1972) 167-178. | MR | Zbl